Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDIANA CO. LTD. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDIANA CO. LTD. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number
8LPC
Medical Device Problem Code
Use of Device Problem (1670)
Health Effect - Clinical Code
Extubate (2402)
Date of Event
08/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit cuff had inflation/deflation issue.It was indicated that another tracheostomy cannula was used.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer
(Section D)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 220-8 01
KR 220-801
MDR Report Key
8978132
Report Number
2936999-2019-00724
Device Sequence Number
11587016
Product Code
JOH
UDI-Device Identifier
60884522007141
UDI-Public
60884522007141
Combination Product (Y/N)
N
Initial Reporter Country
BR
PMA/510(K) Number
K962173
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,distri
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
09/09/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
11/21/2023
Device Model Number
8LPC
Device Catalogue Number
8LPC
Device Lot Number
18K0452JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/14/2019
Initial Report FDA Received Date
09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;